Publications (69) JUAN LUIS GONZALEZ-SANTANDER MARTINEZ publications

2022

  1. A problem-based learning proposal to teach numerical and analytical nonlinear root searching methods

    International Journal of Mathematical Education in Science and Technology

  2. Efficient numerical evaluation of weak restricted compositions

    Nereis: revista iberoamericana interdisciplinar de métodos, modelización y simulación, Núm. 14, pp. 175-182

  3. Finite and Infinite Hypergeometric Sums Involving the Digamma Function

    Mathematics, Vol. 10, Núm. 16

2021

  1. A note on some reduction formulas for the incomplete beta function and the lerch transcendent

    Mathematics, Vol. 9, Núm. 13

  2. A probability problem suitable for Problem-Based Learning

    Nereis: revista iberoamericana interdisciplinar de métodos, modelización y simulación, Núm. 13, pp. 165-172

  3. The integral Mittag-Leffler, whittaker and wright functions

    Mathematics, Vol. 9, Núm. 24

2020

  1. Cálculo de la flecha en la lemniscata de Bernoulli. Aplicación a curvas de transferencia ferroviarias

    Nereis: revista iberoamericana interdisciplinar de métodos, modelización y simulación, Núm. 12, pp. 185-193

  2. Hypergeometric distribution of the number of draws from an urn with two types of items before one of the counts reaches a threshold

    Turkish Journal of Mathematics, Vol. 44, Núm. 5, pp. 1881-1898

2019

  1. A note on the order derivatives of Kelvin functions

    Results in Mathematics, Vol. 74, Núm. 1

  2. Analytical solutions of Fokker-Planck equation in ranking processes

    Nereis: revista iberoamericana interdisciplinar de métodos, modelización y simulación, Núm. 11, pp. 121-135

  3. Asymptotic expansions for the ground heat transfer due to a borehole heat exchanger with a Neumann boundary condition

    Journal of Engineering Mathematics, Vol. 117, Núm. 1, pp. 47-64